Advances in Theoretical and Mathematical Physics

Volume 8 (2004)

Number 3

Fractional Branes in Landau-Ginzburg Orbifolds

Pages: 461 – 513

DOI: http://dx.doi.org/10.4310/ATMP.2004.v8.n3.a3

Authors

S.K. Ashok

E. Dell'Aquila

D.-E. Diaconescu

Abstract

We construct fractional branes in Landau-Ginzburg orbifold categories and study their behavior under marginal closed string perturbations. This approach is shown to be more general than the rational boundary state construction. In particular we find new D-branes on the quintic -- such as a single D0-brane -- which are not restrictions of bundles on the ambient projective space. We also exhibit a family of deformations of the D0-brane in the Landau-Ginzburg category parameterized by points on the Fermat quintic.

Full Text (PDF format)